On exact solutions of some higher-dimensional nonlinear partial differential equations

Inc, M. and Evans, D.J., 2005. On exact solutions of some higher-dimensional nonlinear partial differential equations. International Journal of Computer Mathematics, 82 (6), pp. 743-754. ISSN 0020-7160

Full text not available from this repository.
Item Type: Journal article
Publication Title: International Journal of Computer Mathematics
Creators: Inc, M. and Evans, D.J.
Publisher: Taylor & Francis Ltd.
Place of Publication: Abingdon, Oxon
Date: 2005
Volume: 82
Number: 6
ISSN: 0020-7160
Divisions: Schools > School of Science and Technology
Depositing User: EPrints Services
Date Added: 09 Oct 2015 11:14
Last Modified: 09 Oct 2015 11:14
URI: http://irep.ntu.ac.uk/id/eprint/24754

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year